Translator Disclaimer
2015 Elementary approach to homogeneous $C^*$-algebras
Piotr Niemiec
Rocky Mountain J. Math. 45(5): 1591-1630 (2015). DOI: 10.1216/RMJ-2015-45-5-1591

Abstract

An elementary proof of Fell's theorem on models of homogeneous $C^*$-algebras is presented. A spectral theorem and a functional calculus for finite systems of elements which generate homogeneous $C^*$-algebras are proposed.

Citation

Download Citation

Piotr Niemiec. "Elementary approach to homogeneous $C^*$-algebras." Rocky Mountain J. Math. 45 (5) 1591 - 1630, 2015. https://doi.org/10.1216/RMJ-2015-45-5-1591

Information

Published: 2015
First available in Project Euclid: 26 January 2016

zbMATH: 1348.46055
MathSciNet: MR3452230
Digital Object Identifier: 10.1216/RMJ-2015-45-5-1591

Subjects:
Primary: 46L05
Secondary: 46L35

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.45 • No. 5 • 2015
Back to Top